# SDR CA010529021

- Difficulty date: April 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 25,243 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Failed
- Location: Lights
- Part time: 3,403 hours, 3,354 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE FLIGHT CREW ARRIVED AT THE AIRCRAFT (ON GATE WITH EXTERNAL POWER ON) THEY REPORTED A BURNING SMELL IN THE CABIN. THEY IMMEDIATELY TURNED OFF THE AIRCRAFT POWER. MAINTENANCE FOUND THE OVERHEADLIGHTING BALLAST FOR ROW 1 - R/H, HAD OVERHEATED AND BURNED OUT. THE BALLAST AND BULB WERE REPLACED AND CHECKED - SERVICEABLE. . .. .
